# SDR SWAA2023110106110

- Difficulty date: September 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 907 TO BS 927 AFT SIDE BETWEEN S-27R TO S-25R AFT CARGO COMPARTMENT 2023-614993<[01] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 907 TO BS 927 AFT SIDE BETWEEN S-27R TO S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET 17 REV-D.   SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 907 TO BS 927 AFT SIDE BETWEEN S-27R TO S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET 17 REV-D.
